MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING
Model Number H7493952820300
Medical Device Problem Codes Bent (1059); Device Damaged Prior to Use (2284)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).
 
Event or Problem Description
It was reported that stent damage occurred.A 3.00x20mm promus premier¿ stent was selected for use.However, when the device was about to be advanced over the wire, it was noticed that the tip of the stent was bent.No patient complications were reported as the device did not enter the patient's body.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: promus premier us mr 3.00 x 20mm stent delivery system was returned for analysis.A visual examination of the crimped stent found no issues with the stent.There were no signs of damage, stretching or lifting of the stent struts.The stent showed no signs of movement and was set equidistant between the proximal and distal marker bands.The crimped stent outer diameter was within max crimped stent profile measurement.The balloon cones were reviewed and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and tactile examination of the hypotube revealed no issues.An examination of the shaft polymer extrusion revealed no issues.The bi-component bond showed no signs of damage or strain.The tip was visually examined and damage was noted.No other issues were identified during the product analysis.The investigation conclusion is handling damage as the complaint was caused by handling of the device or portion of the device without direct patient contact.(b)(4).
 
Event or Problem Description
It was reported that stent damage occurred.A 3.00x20mm promus premier stent was selected for use.However, when the device was about to be advanced over the wire, it was noticed that the tip of the stent was bent.No patient complications were reported as the device did not enter the patient's body.

Brand Name
PROMUS PREMIER¿
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7496310
Report Number2134265-2018-03968
Device Sequence Number334228
Product Code NIQ
UDI-Device Identifier08714729844792
UDI-Public08714729844792
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/07/2019
Device Model NumberH7493952820300
Device Catalogue Number39528-2030
Device Lot Number0021236971
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2018
Initial Date Received by Manufacturer 04/17/2018
Supplement Date Received by Manufacturer05/18/2018
Initial Report FDA Received Date05/08/2018
Supplement Report FDA Received Date06/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1